# SDR DALA2022120507786

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 68,340 hours, 22,270 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD EDGE OF INB COWL PANEL ENGINE #1. INBOARD FAN COWL PANEL WAS REMOVED IAW AMM 71-11-04 AND SERVICEABLE INBOARD FAN COWL PANEL WAS REPLACED IAW AMM 71-11.
